# SDR DLM88010090

- Difficulty date: January 18, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 28,547 hours, 22,511 cycles
- Engine time: 9,650 hours, 16,610 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE, RIGHT C/B OPEN IN FLIGHT.  COMPLIED WITH PROCEDURE, CLOSED CB OPENED AGAIN WHEN ANTI ICE SELECTED.  REPLACED NR 1 ENGINE RIGHT ANTI ICE VALVE CHECKS OK.
